Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
135 Doctors are Online

Jelly like substance with strong yellow coloring in semen on masturbation post meatotomy. What could it be?

I recently had a meatotomy performed to enlarge my urethral opening 3 days later I decided to masturbate and after I finished I realized that my semen had an odd jelly like substance with a strong yellow coloring to it I don t think it s in reciting because I took antibiotics for the week before and two days after what could it be Thanks
Asked On : Thu, 25 Oct 2012
Answers:  1 Views:  140
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Urologist 's  Response
Jul 2016
Hello
Thanks for your query,based on the facts that you have posted it appears that you have recently undergone surgery of Meatotomy and have noticed your ejaculate (Semen)to be yellow coloured while masturbating .
Please do not worry this is due to inflammatory exudate that has been there in terminal part of the urethra after Meatotomy.
Please take broad spectrum antibiotics like Cefotaxime along with anti inflammatory medication like Diclofenac twice daily .
It will get resolved in 4-5 days.
Dr.Patil,
Answered: Thu, 5 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor